Deviation inequalities for quadratic Wiener functionals and moderate deviations for parameter estimators
作者: FuQing GaoHui Jiang
作者单位: 1Wuhan University
2Nanjing University of Aeronautics and Astronautics
刊名: Science China Mathematics, 2017, Vol.60 (7), pp.1181-1196
来源数据库: Springer Nature Journal
DOI: 10.1007/s11425-016-0017-6
关键词: Quadratic Winer functionalLaplace integralModerate deviationsParameter estimator60F1060H0762F12
原始语种摘要: We study deviation inequalities for some quadratic Wiener functionals and moderate deviations for parameter estimators in a linear stochastic differential equation model. Firstly, we give some estimates for Laplace integrals of the quadratic Wiener functionals by calculating the eigenvalues of the associated Hilbert-Schmidt operators. Then applying the estimates, we establish deviation inequalities for the quadratic functionals and moderate deviation principles for the parameter estimators.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:0.497 (2012)

×
关键词翻译
关键词翻译
  • deviation 偏差
  • moderate 适当的
  • parameter 参数
  • quadratic 二次的
  • applying 施加
  • stochastic 随机的
  • estimator 估计量
  • estimates 估值
  • functional 功能的
  • integral 积分